# SDR SWIA200617198

- Difficulty date: September 22, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 8,947 hours, 6,895 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Swivel
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR LEVER SWIVEL CRACKED ANCHOR FITTING, DISCOVERED DURING MAINTENANCE INSPECTION.  REMOVED AND REPLACED LEVER SWIVEL ON AFT ANCHOR FITTING AT PAX DOOR IAW 52-11-17.  OPERATIONAL CHECKS GOOD, P/N 601R319741-1.
